MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM THREADED REDUCTION TOOL SELF-DRILLING 78MM HEX-STERILE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH 2.4MM THREADED REDUCTION TOOL SELF-DRILLING 78MM HEX-STERILE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.507.002S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that patient underwent orif for facial fracture on (b)(6) 2024.The thread reduction tool broke during the procedure.It was discarded in the sharps bin.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, d4 (expiry date), h4, h6 health effect - impact code corrected: d4 (primary udi number).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information was received states that there was a surgical delay of 15 minutes.Surgery ended as anticipated and the procedure was completed successfully.There were fragments generated.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Manufacturing location: supplier: (b)(4)/ final inspection, packaging and sterilization by: monument, release to warehouse date: 06-mar-2023 , expiration date: 31-jan-2032, part number: 03.507.002s, 2.4mm theaded reduction tool self-drilling 78mm hex-sterile , lot number: 3148p50 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.This lot was reworked for incorrect packaging configuration.After rework, all parts were determined to be acceptable.Inspection sheet, incoming final inspection, ns028194 rev e met all inspection acceptance criteria.Certificate of conformance received from precision edge dated 23-jan-2023 was reviewed and determined to be conforming.Heat treat specified at 48 hrc minimum; certified at 54.0 hrc.Packaging label log (pll) lppf rev f, lmd rev b were reviewed and determined to be conforming.Scn 24943 supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection, packaging or release that would contribute to this complaint condition.(b)(6) 2024: dhr reviewed this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM THREADED REDUCTION TOOL SELF-DRILLING 78MM HEX-STERILE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20514130
Report Number8030965-2024-13096
Device Sequence Number18273825
Product Code LXH
UDI-Device Identifier10887587014166
UDI-Public(01)10887587014166(10)3148P50
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.507.002S
Device Lot Number3148P50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer10/25/2024
11/08/2024
11/22/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/07/2024
11/13/2024
11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown